MathSciNet Relay Station
MathSciNet bibliographic data
MR949269 (90a:32044) 32M15 (22E40 32G20)
Looijenga, Eduard $L\sp 2$-cohomology of locally symmetric varieties. Compositio Math. 67 (1988), no. 1, 3–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement